Living on Cream of Wheat

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twinkiedoll
New Member


Date Joined Jun 2006
Total Posts : 4
   Posted 6/25/2006 12:00 PM (GMT -6)   
 I have suffered on and off for years with Gerd - heartburn, but now since I am in menopause - I am 46 - I have developed some new symptoms. I have tremendous twisting and pounding at the sternum. Really intense esouphagus spasams and from time to time pain across my shoulders.
I am constantly burping or building up to burp. Oh and nauasea.
Trying to get a gastro doctor to see you here in this state is harder than getting tickets for Bon jovi.. I have an appointment July 26th.. I did see a primary care doctor who told me take prilosec otc....Been taking it for 6 days now and it does nothing to help the twisting and spasams... Anybody out there ever experience anything like this?? I want an endoscopy so bad to put my mind at rest, I am very concerned. I have lost 7 lbs in 2 weeks, I can't eat and when I do eat..It can go either way. I eat very little when I do eat. Cream of wheat seems to be my best bet.

Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 2052
   Posted 6/25/2006 1:53 PM (GMT -6)   
Hi twinkiedoll...hope you're feeling a little better soon. I eat a cup of milk for one meal and for another meal I have a half of banana and watered down apple juice. There is a site on the net with preferred foods for SUFFERERS of gerd.

skooby
Regular Member


Date Joined Nov 2005
Total Posts : 208
   Posted 6/25/2006 2:12 PM (GMT -6)   

Hi Twinkie

Do you have swallowing issues as well. I sure as heck do and its a frightening thing.

Marsha


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 6/25/2006 5:11 PM (GMT -6)   
Hi Twinkiedoll,

It was actually my cardiologist who first put me on a low dose of Norvasc for what he thought might be esphogeal spasms. He thinks I might possible have some coronary artery spasms also and it is also used for that at a low dose. Mine is 2.5mg. It is used for high blood pressure and angina but at a higher dose. You might asked your doctor about this.?????

Twinkiedoll
New Member


Date Joined Jun 2006
Total Posts : 4
   Posted 6/25/2006 6:10 PM (GMT -6)   

Hi Hopes

    You know I have been thinking along those lines, that it could be an artery. I will ask the doctor...Thanks

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 1:04 PM (GMT -6)
There are a total of 3,005,470 posts in 329,227 threads.
View Active Threads


Who's Online
This forum has 161775 registered members. Please welcome our newest member, Rawle.
322 Guest(s), 13 Registered Member(s) are currently online.  Details
Mind body spirit, Startech, mattamx, spouse21, Dimitri71, sadiecat, Bohemond, Lymie24, 142, commandersorebod, (Seashell), Rawle, iPoop